Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 88, NWS Birmingham, AL

April 12, 20206 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 12, 2020, 10:59 PM CDT for 6 counties in Alabama. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2020, 10:59 PM CDT (03:59 UTC)
Expired
Apr 12, 2020, 11:42 PM CDT
In force
43 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chilton County, AL, Clay County, AL, Coosa County, AL, Shelby County, AL, Talladega County, AL, Tallapoosa County, AL

The radar

The Maxwell AFB radar (KMXX), 54 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 11:15 PM CDTTSTM WND DMG3 Ssw Sycamore, ALTREES AND POWER LINES WERE BLOWN DOWN IN SYLACAUGA. ADDITIONAL TREES WERE BLOWN DOWN IN THE SOUTHERN PART OF TALLADEGA COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 3:20 PM CDTTornado WatchSPC8 hr
Apr 12, 4:38 PM CDTTornado Watch PDSSPC7 hr
Apr 12, 10:45 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 4.0 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 533 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 401 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
533 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
401 m²/s²
0-3 km storm-relative helicity
509 m²/s²
Significant tornado parameter
1.4
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted.

205 
WUUS54 KBMX 130359
SVRBMX
ALC021-027-037-117-121-123-130500-
/O.NEW.KBMX.SV.W.0088.200413T0359Z-200413T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
1059 PM CDT Sun Apr 12 2020

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Southern Talladega County in east central Alabama...
  Eastern Chilton County in central Alabama...
  Southeastern Shelby County in central Alabama...
  Northwestern Tallapoosa County in east central Alabama...
  Coosa County in east central Alabama...
  Southwestern Clay County in east central Alabama...

* Until midnight CDT.

* At 1059 PM CDT, severe thunderstorms were located along a line
  extending from near Harpersville to near Pooles Crossroads, moving
  east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Alexander City, Sylacauga, Clanton, Childersburg, Columbiana,
  Ashland, Wilsonville, Goodwater, Rockford, Kellyton, Talladega
  Springs, Equality, Stewartville, Weogufka, Vincent, Thorsby,
  Harpersville, Waldo, Dollar and Bradford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for central
Alabama. A Tornado Watch also remains in effect until 600 AM CDT for
central and east central Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3275 8589 3277 8597 3275 8597 3275 8632
      3277 8634 3275 8634 3275 8641 3272 8642
      3270 8681 3339 8648 3339 8581
TIME...MOT...LOC 0359Z 259DEG 24KT 3333 8638 3275 8665 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
3 follow-up statements
337 
WWUS54 KBMX 130410
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1110 PM CDT Sun Apr 12 2020

ALC021-117-130419-
/O.CAN.KBMX.SV.W.0088.000000T0000Z-200413T0500Z/
Chilton AL-Shelby AL-
1110 PM CDT Sun Apr 12 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHILTON AND
SOUTHEASTERN SHELBY COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for central
Alabama. A Tornado Watch also remains in effect until 600 AM CDT for
east central Alabama.

LAT...LON 3275 8589 3277 8597 3275 8597 3276 8639
      3282 8646 3286 8645 3293 8651 3306 8652
      3312 8646 3319 8650 3320 8646 3324 8646
      3326 8642 3328 8643 3327 8641 3329 8636
      3334 8637 3336 8634 3339 8638 3339 8581
TIME...MOT...LOC 0409Z 264DEG 36KT 3334 8621 3276 8648 

$$

ALC027-037-121-123-130500-
/O.CON.KBMX.SV.W.0088.000000T0000Z-200413T0500Z/
Talladega AL-Tallapoosa AL-Coosa AL-Clay AL-
1110 PM CDT Sun Apr 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHERN TALLADEGA...NORTHWESTERN TALLAPOOSA...COOSA AND
SOUTHWESTERN CLAY COUNTIES...

At 1109 PM CDT, severe thunderstorms were located along a line
extending from Winterboro to near Verbena, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Alexander City, Sylacauga, Childersburg, Ashland, Goodwater,
Rockford, Kellyton, Talladega Springs, Equality, Stewartville,
Weogufka, Waldo, Dollar, Bradford, Strickland Crossroads,
Bentleyville, Hatchet, Hillabee Creek, Alpine and Western Lake
Martin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for central
Alabama. A Tornado Watch also remains in effect until 600 AM CDT for
east central Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3275 8589 3277 8597 3275 8597 3276 8639
      3282 8646 3286 8645 3293 8651 3306 8652
      3312 8646 3319 8650 3320 8646 3324 8646
      3326 8642 3328 8643 3327 8641 3329 8636
      3334 8637 3336 8634 3339 8638 3339 8581
TIME...MOT...LOC 0409Z 264DEG 36KT 3334 8621 3276 8648 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
656 
WWUS54 KBMX 130438
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1138 PM CDT Sun Apr 12 2020

ALC037-121-130447-
/O.CAN.KBMX.SV.W.0088.000000T0000Z-200413T0500Z/
Talladega AL-Coosa AL-
1138 PM CDT Sun Apr 12 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TALLADEGA AND COOSA
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 AM CDT for east central
Alabama.

LAT...LON 3275 8589 3277 8597 3275 8597 3275 8601
      3310 8601 3310 8617 3320 8617 3319 8612
      3330 8612 3330 8598 3338 8598 3339 8581
TIME...MOT...LOC 0437Z 259DEG 24KT 3337 8600 3279 8627 

$$

ALC027-123-130500-
/O.CON.KBMX.SV.W.0088.000000T0000Z-200413T0500Z/
Tallapoosa AL-Clay AL-
1138 PM CDT Sun Apr 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN TALLAPOOSA AND SOUTHWESTERN CLAY COUNTIES...

At 1137 PM CDT, severe thunderstorms were located along a line
extending from near Waldo to near Speed, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Alexander City, Ashland, Hillabee Creek, Eastern Lake Martin, Western
Lake Martin, Northern Lake Martin, Wind Creek State Park, Cleveland
Crossroads, Hollins, Hackneyville, Roselle, Millerville and
Gunthertown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 AM CDT for east central
Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3275 8589 3277 8597 3275 8597 3275 8601
      3310 8601 3310 8617 3320 8617 3319 8612
      3330 8612 3330 8598 3338 8598 3339 8581
TIME...MOT...LOC 0437Z 259DEG 24KT 3337 8600 3279 8627 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
132 
WWUS54 KBMX 130442
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1142 PM CDT Sun Apr 12 2020

ALC027-123-130452-
/O.CAN.KBMX.SV.W.0088.000000T0000Z-200413T0500Z/
Tallapoosa AL-Clay AL-
1142 PM CDT Sun Apr 12 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TALLAPOOSA AND
SOUTHWESTERN CLAY COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 AM CDT for east central
Alabama.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.

LAT...LON 3275 8589 3277 8597 3275 8597 3275 8601
      3310 8601 3310 8617 3320 8617 3319 8612
      3330 8612 3330 8598 3338 8598 3339 8581
TIME...MOT...LOC 0441Z 259DEG 24KT 3338 8597 3280 8624 

$$

89^GSatterwhite

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 7:19 PM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, Apr 12, 7:19 PM CDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
719 PM CDT Sun Apr 12 2020

.UPDATE...
For 00Z Aviation.

&&

.SHORT TERM...
/Updated at 0700 PM CDT Sun Apr 12 2020/

Mesoscale Update.

An all-hazards severe weather threat continues across portions of
Central Alabama. Damaging winds up to 70 mph, large hail, and
tornadoes all remain possible into the overnight hours as a dynamic
shortwave trough (which is taking a more neutral tilt) and surface
low pressure eject eastward.

Recent surface observations depict a favorable warm sector now along
and north of the I-20/59 corridor, including SBCAPE 500-1,500 J/kg,
EBS 60-70 kts, and 0-1 km SRH 500-700 m2/s2. These values are also
supported by the 21Z BMX RAOB and various RADAR derived hodographs.
Lift will continue to be abundant across the region as pressure &
height falls accompany upper-level diffluence & quasigeostrophic
forcing, as well as a surface moisture convergence axis from
northeast AL into southwest MS. Thus, deep/moist convection will
continue to be problematic over the next several hours, even as
storm modes become less discrete. Threats also include flash
flooding as high rain rates train north of I-20, generally
along/near a 1.8-2.0" PW axis and confluent flow in the 925-850 mb
layer. Short-range guidance suggests favorable atmospheric
conditions for all-hazards will persist for the next several hours
as a more linear convective system with embedded supercells ejects
across Central AL. The effective layer significant tornado parameter
is progged to remain as high as 5 ahead of this system through that
time, suggesting an environment favorable for tornadogenesis and
strong tornadoes.

Residents of Central AL must remain diligent and weather aware into
the overnight period and have multiple ways to receive warnings so
that necessary action to protect life and property can be taken.

40/Sizemore

.LONG TERM...
/Updated at 0250 PM CDT Sun Apr 12 2020/

Monday through Saturday.

Cooler, clearing conditions are expected on Monday as the cold front
tracks towards the east coast. Lingering clouds may persist through
the morning across our north as an upstream reinforcing front moves
across the area, but a dry, northerly flow and increasing CAA will
support sunny skies during the afternoon with highs in the lower 60s
northwest to near 80F southeast. Guidance continues to indicate the
front stalling generally east to west across the Gulf Coast region
on Tuesday before lifting slightly into southern portions of Alabama
early Wednesday morning. This should focus highest PoPs over our
southeastern quadrant, but a flattened low-level ridge over the
Lower MS Valley may hinder much of the activity from entering our
forecast area, so PoPs may be lowered in future updates.

Otherwise, the remainder of the extended will remain dry and cool as
the weak low-level ridge slides eastward across the region with dry
zonal flow aloft persisting through the period. Northeasterly flow
Thursday morning should allow temps to lower into the 30s.
Therefore, I continued to mention localized patchy frost across our
northern counties. The latest round of data indicates lows may be a
couple degrees warmer than previously forecast, but leaned on the
cooler side since models are typically too warm under northeasterly
flow.

Rain chances will begin increasing at the end of the week as another
low propagates across the Desert SW towards the Tennessee Valley.
Kept PoPs around 40-50% since there is still plenty of uncertainty
regarding timing, moisture return, and the evolution of the system.

86

&&

.AVIATION...
00Z TAF Discussion.

Widespread showers and thunderstorms will impact all TAF sites
overnight. Some of the storms will be severe with damaging winds
and isolated tornadoes. Strong gradient flow will also produce
south winds sustained 15-20 kts with gusts to 35 kts. The winds
will relax at bhm/tcl/eet by 05z as the low level jet shifts
eastward, with the severe threat also ending at these sites. For
the remainder of the TAF sites, the severe threat will end between
05z and 08z. Sfc winds will gradually veer overnight becoming
westerly by 12z. VFR cigs at the start of the forecast period will
become MVFR at all sites by 03z. Some clearing possible between
09z and 12z behind the initial front, but cold air stratocumulus
could bring back MVFR cigs across the northern TAF sites between
12z and 18z, then become scattered.

58/rose

&&

.FIRE WEATHER...

Widespread rain and thunderstorms are expected tonight across
Central Alabama. Winds will be gusty through the evening hours
with south winds gusting to 35 MPH. Drier weather builds in
the area on Monday before rain chances return across south
Alabama Tuesday night and Wednesday morning. Dry weather
will prevail Thursday and Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     58  65  42  68  41 / 100   0   0   0  10
Anniston    60  69  44  70  44 / 100   0   0   0  10
Birmingham  59  67  45  69  43 / 100   0   0   0  20
Tuscaloosa  58  67  45  69  43 / 100   0   0   0  20
Calera      60  68  46  70  44 / 100   0   0   0  20
Auburn      64  76  49  76  49 / 100  10   0  10  40
Montgomery  65  77  51  78  50 / 100   0   0  10  40
Troy        66  80  52  81  52 / 100  10   0  10  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until 3 AM CDT Monday for the following counties:
Autauga...Barbour...Bibb...Blount...Bullock...Calhoun...
Chambers...Cherokee...Chilton...Clay...Cleburne...Coosa...
Dallas...Elmore...Etowah...Fayette...Greene...Hale...Jefferson...
Lamar...Lee...Lowndes...Macon...Marengo...Marion...Montgomery...
Perry...Pickens...Pike...Randolph...Russell...Shelby...St.
Clair...Sumter...Talladega...Tallapoosa...Tuscaloosa...Walker...
Winston.

Flash Flood Watch until midnight CDT tonight for the following
counties: Blount...Cherokee...Etowah...Fayette...Lamar...
Marion...Walker...Winston.

&&
Hazardous weather outlook, Apr 12, 9:52 PM CDT, 1 hour 7 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
952 PM CDT Sun Apr 12 2020

ALZ011>015-017>050-140600-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
952 PM CDT Sun Apr 12 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...through Tonight.

Severe thunderstorms are likely across portions of Central Alabama,
mainly south of a line from Geiger to Tuscaloosa to Gardendale to
Snead. Threats include tornadoes, some of which could be strong,
damaging straight line winds up to 70 MPH, and hail up to golf ball
size. Localized flooding could also occur. Winds will also be breezy
outside of thunderstorms with gusts between 30 and 40 MPH.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Minor flooding is forecast along portions of the Tombigbee River and
Black Warrior River starting midweek.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be
necessary. Please follow all local, state, and CDC guidelines in
regards to travel.

In the hours before

Local storm report, Apr 12, 9:31 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
931 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      1 NE BOLDO              33.86N 87.17W
04/12/2020                   WALKER             AL   EMERGENCY MNGR

            FLASH FLOODING NEAR RV PARK IN SLEEPY HOLLOW
            CIRCLE NEAR BOLDO. AT LEAST ONE RV WAS SWEPT
            DOWNSTREAM IN FLOOD WATERS.

&&

AS
Local storm report, Apr 12, 9:39 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
939 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND DMG     1 SSE CARBON HILL       33.89N 87.52W
04/12/2020                   WALKER             AL   BROADCAST MEDIA

            STRUCTURAL DAMAGE IN CARBON HILL. THE EXTENT
            IS UNKNOWN. POSSIBLE TORNADO.

&&

MAL
Local storm report, Apr 12, 9:43 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
943 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     FLASH FLOOD      1 N UNIVERSITY MALL     33.21N 87.52W
04/12/2020                   TUSCALOOSA         AL   PUBLIC

            WATER LEVEL RISES REPORTED ACROSS VARIOUS
            AREAS OF THE TUSCALOOSA METRO AREA.

&&

AS
Local storm report, Apr 12, 9:48 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
948 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     TSTM WND DMG     5 NNE BLOUNTSVILLE      34.15N 86.57W
04/12/2020                   BLOUNT             AL   EMERGENCY MNGR

            A BARN WAS DESTROYED ALONG BLACK ROAD.

&&

MAL
Local storm report, Apr 12, 10:01 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1001 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     FLASH FLOOD      JASPER                  33.83N 87.28W
04/12/2020                   WALKER             AL   PUBLIC

            FLASH FLOODING REPORTED IN DOWNTOWN JASPER.
            VIDEO SUBMITTED ON SOCIAL MEDIA OF FLOWING
            WATER OVER ROADWAY.

&&

AS
Local storm report, Apr 12, 10:04 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1004 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND DMG     FULTONDALE              33.62N 86.80W
04/12/2020                   JEFFERSON          AL   EMERGENCY MNGR

            SEVERAL TREES DOWN AND MANY LANDED ON HOMES
            BETWEEN FULTONDALE AND GARDENDALE.

&&

MAL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 7:10 PM CDTTornado WarningBMXGreene22 min
Apr 12, 7:14 PM CDTTornado WarningBMXSumter26 min
Apr 12, 7:16 PM CDTAreal Flood AdvisoryBMXCherokee, Etowah, St. Clair6 hr
Apr 12, 8:08 PM CDTSevere Thunderstorm WarningBMXFayette, Walker55 min
Apr 12, 8:14 PM CDTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Walker, Winston5 hr
Apr 12, 8:15 PM CDTTornado WarningBMXWalker, Winston15 min
Apr 12, 8:25 PM CDTSevere Thunderstorm WarningBMXTuscaloosa38 min
Apr 12, 8:29 PM CDTFlash Flood WarningBMXFayette, Greene, Jefferson, Pickens, Sumter, Tuscaloosa and 1 more5 hr
Apr 12, 8:32 PM CDTTornado WarningBMXJefferson, Tuscaloosa21 min
Apr 12, 8:36 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson54 min
Apr 12, 8:36 PM CDTTornado Warning Tornado observedBMXJefferson, Tuscaloosa17 min
Apr 12, 8:49 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter5 days
Apr 12, 8:51 PM CDTSevere Thunderstorm WarningBMXJefferson39 min
Apr 12, 8:52 PM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker66 hr
Apr 12, 8:58 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa52 hr
Apr 12, 8:58 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa61 hr
Apr 12, 9:12 PM CDTTornado WarningBMXBlount20 min
Apr 12, 9:19 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, Jefferson, St. Clair, Shelby71 min
Apr 12, 9:33 PM CDTTornado WarningBMXMarengo27 min
Apr 12, 10:02 PM CDTSevere Thunderstorm WarningBMXDallas27 min
Apr 12, 10:22 PM CDTFlash Flood WarningBMXBlount, Calhoun, Cherokee, Etowah, St. Clair4 hr
Apr 12, 10:24 PM CDTTornado WarningBMXCherokee36 min
Apr 12, 10:37 PM CDTSevere Thunderstorm WarningBMXLowndes, Montgomery53 min
Apr 12, 10:47 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah58 min
Apr 12, 10:53 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore43 min
Apr 12, 11:01 PM CDTAreal Flood AdvisoryBMXGreene, Hale, Pickens, Sumter3 hr
Apr 12, 11:15 PM CDTSevere Thunderstorm WarningBMXBullock, Macon, Montgomery, Tallapoosa60 min
Apr 12, 11:16 PM CDTSpecial Weather StatementBMXFayette, Lamar, Marion74 min
Apr 12, 11:24 PM CDTAreal Flood WarningBMXFayette, Tuscaloosa, Walker6 hr
Apr 12, 11:30 PM CDTSevere Thunderstorm WarningBMXLee, Russell75 min
Apr 13, 12:08 AM CDTSpecial Weather StatementBMXBarbour, Bullock, Pike82 min
Apr 13, 12:11 AM CDTSevere Thunderstorm WarningBMXPike64 min
Apr 13, 12:13 AM CDTAreal Flood AdvisoryBMXLowndes, Montgomery3 hr
Apr 13, 12:18 AM CDTSevere Thunderstorm WarningBMXChambers16 min
Apr 13, 12:43 AM CDTSevere Thunderstorm WarningBMXBarbour, Bullock53 min
Apr 13, 1:04 AM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Pike, Russell3 hr
Apr 13, 1:29 AM CDTHigh Wind WarningBMXAutauga, Calhoun, Chambers, Cherokee, Chilton, Clay and 10 more3 hr
Apr 13, 1:29 AM CDTWind AdvisoryBMXAutauga, Calhoun, Chambers, Cherokee, Chilton, Clay and 10 more7 hr
Apr 13, 2:25 AM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby18 hr
Apr 13, 4:08 AM CDTAreal Flood WarningBMXCherokee12 hr
Apr 13, 7:43 AM CDTAreal Flood WarningBMXCherokee3 days

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.